Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Henstock integrable functions are Lebesgue integrable on a portion


Author: Zoltán Buczolich
Journal: Proc. Amer. Math. Soc. 111 (1991), 127-129
MSC: Primary 26A39; Secondary 26A42, 28A25
MathSciNet review: 1034883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a real function $ f$ defined on an interval $ I \subset {{\mathbf{R}}^m}$ is Henstock integrable, then one can always find a nondegenerate subinterval $ J \subset I$ on which $ f$ is Lebesgue integrable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A39, 26A42, 28A25

Retrieve articles in all journals with MSC: 26A39, 26A42, 28A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1034883-6
Article copyright: © Copyright 1991 American Mathematical Society